# SDR SWIA202162449

- Difficulty date: September 3, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B FLAP REQUIRES REPAIR TO THE LOWER EXTERNAL SKIN BETWEEN BL 45.00-WS 68     (C-CHECK RO 11/5/2021)    REPAIRED R/H INBD FLAP LOWER SKIN REF CRJ 700 SRM 57-52-01-201-005-A01. COMPLIED WITH SKYCARD 51-900-1002
